Volume 9, issue 3 (2009)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 19
Issue 3, 1079–1618
Issue 2, 533–1078
Issue 1, 1–532

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Subscriptions
Editorial Board
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Ethics Statement
Author Index
To Appear
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Other MSP Journals
Surgery on a knot in $(\mathrm{surface} \times I)$

Martin Scharlemann and Abigail A Thompson

Algebraic & Geometric Topology 9 (2009) 1825–1835
Bibliography
1 S Boyer, C M Gordon, X Zhang, Dehn fillings of large hyperbolic $3$–manifolds, J. Differential Geom. 58 (2001) 263 MR1913944
2 M Culler, C M Gordon, J Luecke, P B Shalen, Dehn surgery on knots, Ann. of Math. $(2)$ 125 (1987) 237 MR881270
3 D Gabai, Foliations and the topology of $3$–manifolds, J. Differential Geom. 18 (1983) 445 MR723813
4 D Gabai, Foliations and the topology of $3$–manifolds. II, J. Differential Geom. 26 (1987) 461 MR910017
5 D Gabai, Surgery on knots in solid tori, Topology 28 (1989) 1 MR991095
6 C M Gordon, J Luecke, Knots are determined by their complements, J. Amer. Math. Soc. 2 (1989) 371 MR965210
7 Y Ni, Dehn surgeries that yield fibred $3$–manifolds, Math. Ann. 344 (2009) 863 MR2507628
8 M Scharlemann, Producing reducible $3$–manifolds by surgery on a knot, Topology 29 (1990) 481 MR1071370